# SDR FDEA202309091568

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 30,588 hours, 5,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W835229
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8352-29 FOUND CRACKED AT STA1014 LBL86.  EVALUATED AND MEASURED MAIN DECK CARGO FLOOR PANEL P/N:152W8352-29 CRACKED AT STA   1014 LBL86, DAMAGE SIZE: L=2.75", DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-  50-1A  ALLOWABLE DAMAGE 1, REV 44.0. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1, REV   44.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
